Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 39, Number 2 (2012), 221-242.
A class of positive linear operators and applications to nonlinear boundary value problems
We discuss the class of $u_0$-positive linear operators relative to two cones and use a comparison theorem for this class to give some short proofs of new fixed point index results for some nonlinear operators that arise from boundary value problems. In particular, for some types of boundary conditions, especially nonlocal ones, we obtain a new existence result for multiple positive solutions under conditions which depend solely on the positive eigenvalue of a linear operator. We also treat some problems where the nonlinearity $f(t,u)$ is singular at $u=0$.
Topol. Methods Nonlinear Anal., Volume 39, Number 2 (2012), 221-242.
First available in Project Euclid: 21 April 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Webb, Jeffrey R.L. A class of positive linear operators and applications to nonlinear boundary value problems. Topol. Methods Nonlinear Anal. 39 (2012), no. 2, 221--242. https://projecteuclid.org/euclid.tmna/1461243179